# SDR USAAD00091

- Difficulty date: June 6, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N959US
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE MAIN ENTRY DOOR SLIDE ACTIVATED EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
